Slapping, Clapping, Uncontrolled Movement And Speech On Fentanyl
I've seen a person when abusing Fentanyl start slapping themselves, clapping hands really loudly, rock back and forth uncontrollably, distorted speech as in just making sounds. It last up to 4 or 5 hours. It scares me seeing someone act like this. What is this condition called?
This is only my reasoning no medical proof behind it.. Whenever a person is on an opiate of any kind both synthetic and naturally made from plants experience confusion, unable to follow any sort of verbal conversations.. Some people “Nod” meaning that they fall into a deep state resembling UnConsciousness, however every individual is unique so some people that are very “tolerant” probably are just sleeping. You can check by seeing if their still breathing. I have never seen someone that is on such a highly potent narcotic like Fentanyl exhibit self harming behavior. Opiates make you feel highly euphoric, they make you feel happy, relaxed, sleepy, comfortable and safe and warmth rushes over you.. this sounds like an underlining mental health disorder that many is being manifested by the Fentanyl.. if I were you I’d take them to the Emergency Room whenever their next episode occurs, so the doctors can actually see the behaviors in real time as well as protecting them and keeping them safe.. I hope this helps.
Was this helpful?1
I had a roommate that took oxycodone 30mg 7 at a time and then graduated to abusing H and would do the same thing. He would stand in one spot clapping for 40min also would yell sporadically. I've witnessed this over a 5yr period off and on. I think they're trying to fight the nod out or the sleep so they can feel the effects. He would occasionally slap his thighs to keep himself up and not go to sleep. I've had other people who saw him do this say he was allergic to the medicine but being that he did this on both oxycodone and other opioids I'd say that's not the case.
Was this helpful?1
Re: Rawdogg (# 2)
Thank you for your message.
Was this helpful?0
Involuntary movements, aka myoclonus, have been known to occur in some people that take high doses of opiates for long periods of time.